# SDR NWAA084996624

- Difficulty date: November 7, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 103,941 hours, 18,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT FOUND EMERGENCY EXIT SIGNS AT DOOR 2 RT INOP.  MX R&R BATTERY PACK.  OPS CHECKED GOOD AND ACFT WAS RETURNED TO SERVICE.
